# SDR 9620339940

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT CATWALK AND CONE RELEASE HANDLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED FLOOD LIGHT/POWER SUPPLY ASSEMBLY, OPERATIONAL CHECK NORMAL.
